Numerical solution and numerical analysis of the solutions to homogeneous systems of linear algebraic equations of general type
Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_1_a12,
author = {L. S. Mayants},
title = {Numerical solution and numerical analysis of the solutions to homogeneous systems of linear algebraic equations of general type},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1960},
volume = {131},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a12/}
}
TY - JOUR AU - L. S. Mayants TI - Numerical solution and numerical analysis of the solutions to homogeneous systems of linear algebraic equations of general type JO - Doklady Akademii Nauk PY - 1960 SP - 51 EP - 54 VL - 131 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a12/ LA - ru ID - DAN_1960_131_1_a12 ER -
%0 Journal Article %A L. S. Mayants %T Numerical solution and numerical analysis of the solutions to homogeneous systems of linear algebraic equations of general type %J Doklady Akademii Nauk %D 1960 %P 51-54 %V 131 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a12/ %G ru %F DAN_1960_131_1_a12
L. S. Mayants. Numerical solution and numerical analysis of the solutions to homogeneous systems of linear algebraic equations of general type. Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a12/